ISSN 1301 - 0883 / E-ISSN 1309 - 3886
 
 







 
 
Search





Clozapine associated delirium [Eastern J Med]
Eastern J Med. 2010; 15(2): 71-72

Clozapine associated delirium

Raman Baweja1, Karim Sedky1, Steven Lippmann2
1
2

Delirium is an encephalopathy characterized by disorientation, confusion, and short-term memory impairment. It can be caused by a variety of pharmaceuticals that includes clozapine. The etiology in clozapine cases includes anticholinergic effects and a neuroleptic malignant syndrome-like picture. The risk for a clozapine induced delirium is greater at high dosages, during dose increases, and with polypharmacy. Resolution follows clozapine dose reductions and/or medicine discontinuations.

Keywords: Clozapine; clozapine-induced delirium; neuroleptic malignant syndrome; anticholinergic side effects; schizoaffective disorder


Raman Baweja, Karim Sedky, Steven Lippmann. Clozapine associated delirium. Eastern J Med. 2010; 15(2): 71-72


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share


Similar articles
PubMed
Google Scholar




 
Copyright 2019 Eastern Journal of Medicine. All Rights Reserved.
Home        |        Contact
LookUs & OnlineMakale